MathSciNet Relay Station
MathSciNet bibliographic data
MR31581 42.4X
Boas, R. P., Jr. The Charlier $B$-series. Trans. Amer. Math. Soc. 67, (1949). 206–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement